# SDR 06FDEA04305

- Difficulty date: December 22, 2006
- Submitted: December 26, 2006
- Operation: Air carrier
- Aircraft: N246FE
- Make and model: Boeing 727-200
- Aircraft serial: 22068
- Aircraft time: 33,806 hours, 27,307 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Cracked
- Location: Nr 3 Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 3 CARGO DOOR, LWR BEAM CRACKED FWD END.  REPAIRED IAW EA 7-5230-106835 PT1 REF WRI 52-30/8690.
